# SDR CA120228020

- Difficulty date: January 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 5,990 hours
- Engine: Ge CT78A
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Broken
- Location: Yaw Pedal Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT FAILING POWER ON BUILT IN TEST, PBIT, ON NR 1 AND NR 2 AUTOMATIC FLIGHT CONTROL SYSTEM, AFCS.  RETURNS FAULT CODE 016.  REPAIRED WIRE CONNECTION TO PILOT SIDE, LT YAW PEDAL SWITCH.
